# SDR 9626706739

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Tube
- Condition: Leaking
- Location: Nr 1 Hyd Sys
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE HYDRAULIC FLUID IN THE NR 1 HYDRAULIC SYSTEM DECREASED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE PRESSURE TUBE ON THE PRESSURE MODULE.  OPERATIONAL CHECK GOOD.
